# SDR VTZA96085

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 3418 · Stall Warning System
- Part: Stall Vane
- Part number: 13730612K
- Condition: Out Of Adjust
- Location: Lt/Rt Wing
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT NR 6570 - IAD-MDT - ABORTED TAKEOFF DUE TO THE STALL WARNING AND STICK SHAKER SYSTEM ACTIVATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED BOTH STALL VANES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
